# SDR DALA2017120408418

- Difficulty date: December 3, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N955DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53525
- Aircraft time: 54,729 hours, 31,005 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Failed
- Location: Window Heat
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IMMEDIATLEY AFTER ENGINE SHUTDOWN,COPILOTS FORWARD WINDSHIELD HEATING ELECTRICAL CONNECTOR HAD A LOUD POP AND EMMITTED SPARKS. FOUND SENSOR SPRING IN CONTACT WITH WIRING.RETERMINATED WIRES AND INSTALLED NEW SENSOR PER MD90 AMM 30-41.WINDOW HEAT CKS GOOD. (LP# 4098452)
